It is not recommended. I have taken Phentermine several times in the past and I was told by my DR. to AVOID drinking alcohol while taking phentermine. Phentermine is a stimulant that is similar to an amphetamine. It is an appetite suppressant that affects the central nervous system. It worked great for me loosing weight. But, I do have 2 friends that mixed alcohol and phentermine and it was NOT a pretty site. It can increase some of the side effects of phentermine. It makes you have the ability to drink a lot more than you are used to, and it actually made both of my friends crazy in behavior. Normally, you would become tired from too much drinking, but while taking phentermine and drinking it makes you able to stay up and drink a lot more and affects your Mental State in a Bad way and a lot of the times, you regret what your actions were the night before when you were drinking while on Phentermine. My friends would take the phentermine in the late morning and still that night, it would have a major effect on them. I would avoid going around them or going out with them when they drank and I knew they were still on phentermine. I have no clue about B12 and alcohol. Good Luck!
I'm kinda glad to hear that I'm not the only one that has had this kind of experience while taking phentermine. I only drink one night a week and there has been several times where I honestly black out and do and say things I don't remember. It seems like someone else takes over my body. I'm teminded the next day by my husband all the awful things I've said to him and I don't recall anything. I feel awful for it. I've lost sixty lbs and no other complications while taking it but I highly advise anyone to not drink alcohol. Two glasses of wine actually seems like four when ur on this medication.
I'm kinda glad to hear that I'm not the only one that has had this kind of experience while taking phentermine. I only drink one night a week and there has been several times where I honestly black out and do and say things I don't remember. It seems like someone else takes over my body. I'm reminded the next day by my husband all the awful things I've said to him and I don't recall anything. I feel awful for it. I've lost sixty lbs and no other complications while taking it but I highly advise anyone to not drink alcohol. Two glasses of wine actually seems like four when ur on this medication.
I have history of AFib being and overweight . My family dr gave it (adipex) me reluctantly LI lost 45 lbs and had no AFib while taking and haven't for 2 years now . Losing weight out weighed the risk . That's just me. Dr later told me he was a little afraid at first but losing the weight seemed to greatly reduce the chances of AFib. Even went off blood thinners So far so good (never told my cardiologist)
I actually had a very terrifying experience this past weekend. I have been taking phentermine for about two months now and this past weekend... I scared my family, and myself. Around midnight on Saturday, my wife and I got into an argument and I left the house after a night of drinking. That's the first mistake as I have never done that before. I ended up about 2 miles from the house in an empty parking lot, laying on the pavement crying because I felt I wasn't in control. My wife and 13yr old son were texting me begging me to come home. I started getting more and more angry so I went home to get some clothes. As I was packing my wife was crying asking me why I was acting like that, saying she was sorry, and begging me not to leave. I sped off and went back to that parking lot. Wife and son texting me again saying I was scaring them and they were worried about me and begged me to come home. I had thoughts of killing myself to make it all stop. I ended up smashing my phone several times out of anger. I went home to get a back up phone and my wife took my keys to stop me from leaving again, but I decided to take off running into the field across the street where I dropped to the ground crying again because I couldn't stop it! Like shelby1969 said above, I felt like I was possessed and had no control which is why I was crying. I knew it was happening, but I didn't have the ability to stop it. I pray this message gets out there, do NOT drink while you take this pill. I have stopped taking the pill as of today once I found this site. Any pill that does this and has this kind of affect on your mental state should be banned.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.